# SDR VNAA9907006

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425JS
- Make and model: Dorner DO328100
- Aircraft serial: 3037
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Unit
- Part number: AC69963
- Condition: Failed
- Location: Brakes
- Part time: 38,657 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, DURING TAXI BRAKES PULSATED SO STRONGLY AFTER LANDING THAT THEY WERE USELESS IN STOPPING THE AIRCRAFT.  MAINTENANCE INSPECTED AND REPLACED THE BRAKE METERING UNIT.  OPERATION CHECKS FAILED AND THE BRAKE METERING UNIT HAD TO BE REPLACED AGAIN.  BRAKE METERING UNIT SERIAL NUMBER 0021 WAS BAD FROM STOCK.  OPERATION AND LEAK CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
